DALLA VOLTA FRANCESCA

Room: 
U05, Piano: P03, Stanza: 3063
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Associate professor
Academic disciplines: 
ALGEBRA (MAT/02)
Telephone: 
0264485712

Publications

  • Dalla Volta, F., Montanucci, M., & Zini, G. (2019). On the classification problem for the genera of quotients of the Hermitian curve. COMMUNICATIONS IN ALGEBRA, 1-21.
  • Borello, M., Dalla Volta, F., & Zini, G. (2019). THE MOBIUS FUNCTION OF PSL(3; 2^p) FOR ANY PRIME p. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION.
  • Caranti, A., & Dalla Volta, F. (2018). Groups that have the same holomorph as a finite perfect group. JOURNAL OF ALGEBRA, 507, 81-102.
  • Dalla Volta, F., Gill, N., & Spiga, P. (2018). Cherlin's conjecture for sporadic simple groups. PACIFIC JOURNAL OF MATHEMATICS, 297(1), 47-66.
  • Caranti, A., & Dalla Volta, F. (2017). The multiple holomorph of a finitely generated abelian group. JOURNAL OF ALGEBRA, 481(1), 327-347.